# SDR ASOA20160905070H

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 27,406 hours, 28,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FIRST SEGMENT OF AISLE PATH LIGHTING WAS INOPERATIVE.  MAINTENANCE R & R THE AFFECTED LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
